Processing math: 66%
  • Overview of Chinese core journals
  • Chinese Science Citation Database(CSCD)
  • Chinese Scientific and Technological Paper and Citation Database (CSTPCD)
  • China National Knowledge Infrastructure(CNKI)
  • Chinese Science Abstracts Database(CSAD)
  • JST China
  • SCOPUS
LIN Junyu, GONG Weihua, XU Xiaojie. On the Existence of Solutions to the Nematic Liquid Crystal Flow in Weak-Lp Spaces[J]. Journal of South China Normal University (Natural Science Edition), 2019, 51(1): 98-104.
Citation: LIN Junyu, GONG Weihua, XU Xiaojie. On the Existence of Solutions to the Nematic Liquid Crystal Flow in Weak-Lp Spaces[J]. Journal of South China Normal University (Natural Science Edition), 2019, 51(1): 98-104.

On the Existence of Solutions to the Nematic Liquid Crystal Flow in Weak-Lp Spaces

More Information
  • Received Date: December 20, 2017
  • Revised Date: March 10, 2018
  • In recent paper, the global solutions to incompressible nematic liquid crystal flow in high dimensions is considered. The authors establish the global existence of the Cauchy problem of the nematic liquid crystal flow in Rn for any initial data (u0,d0) with small The method is based on a priori estimates and Fixed Point Theorem.

Catalog

    Article views (1526) PDF downloads (57) Cited by()

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return